# SDR ASAA2015021910829

- Difficulty date: February 19, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 30,724 hours, 9,526 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 143A61202
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER AFT DOOR STOP FITTING GOUGED.  ACFT GROUNDED.  REMOVED FWD CARGO INNER SKIN AND AFT EDGE FRAME AS REQUIRED FOR ACCESS IAW SRM 51-40-02. R & R AFT LOWER STOP FITTING, BEAM E, IAW DWG 143A6116, REV C AND 143A69117, REV A AND  SRM 51-40-02 AND 51-10-02, PARA 9 REINSTALLED FWD CARGO DOOR INNER SKIN AND AFT EDGE FRAME IAW DWG 143A6110, REV C AND SRM 51-40-02.  INSTALLED AND ADJUSTED NEW STOP PIN AT FWD CARGO DOOR BEAM E AFT SIDE IAW AMM 52-36-00-820-801, PART 2M REMOVED.
